# SDR UALA2013022401102

- Difficulty date: February 23, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0000
- Part serial: 0000
- Condition: Damaged
- Location: Bs 1725.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN DAMAGED AT BS 1725.5 S24-27L.   INSTALLED INTERIM REPAIR.
